# SDR 95ZZZX2069

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8392T
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R8131140
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 62701191
- Condition: Frayed
- Location: Fwd Elev Trim
- Part time: 1,858 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD ELEVATOR TRIM CABLE WAS FOUND SEVERELY FRAYED.  THE DAMAGE WAS LOCATED AT THE POINT WHERE THE CABLE CONTACTED THE PITCH SERVO CAPSTAN.  THE CABLE WAS PROPERLY ROUTED, AND THE TENSION WAS CORRECT.  SUBMITTER RECOMMENDS THIS AREA BE INSPECTED EVERY 50 HOURS.
